# SDR SWAA2021072112378

- Difficulty date: August 27, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs887 Lbl7-Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL7 TO RBL21 WL168. / REMOVED SUPPORT SPLICE AT ACB BS887; RECIEVED NEW SUPPORT SPLICE ON P.O. 761896. LOCATED AND DRILLED IAW SRM 51-40-05; 51-40-08; AND DWG#146A9401. 59118U 08SEP20 OK TO INSTALL 8612C 08SEP20 INSP 15 08SEP20 INSTALLED SUPPORT SPLICE AT ACB BS887 IAW SRM 51-40-02. 59118U 08SEP20 SPLICE FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 SEC.9. 59118U 08SEP20
